# SDR 2023FA0000158

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: General aviation
- Aircraft: N882DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC882B
- Aircraft time: 17,278 hours, 19,465 cycles
- Engine: Garrtt TPE33112
- Engine time: 25,788 hours, 21,249 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Reduction Gb
- Part number: TPE33112
- Part serial: P70263C
- Condition: Auto Shutdown
- Location: Zone 600
- Part time: 25,788 hours, 21,249 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED E2 FAILURE SPOOL BACK FOLLOWED BY CHIP DETECTOR LIGHT. MAINTENANCE REMOVED AND REPLACED 1ST IDLER, DIAPHRAGM, AND PLANETARY GEARS.
